# SDR ARWA20020206

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,756 hours, 27,246 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 1 PACK OVERHEAT, SMELLED SMOKE IN COCKPIT.  RETURNED TO RAMP.  RESET TEMPERATURE CONTROLLER NR 1 PACK, OPS CHECK NORMAL IAW MM 21-62-01.  AIRCRAFT RETURNED TO SERVICE.
